# SDR ASOA05517

- Difficulty date: June 14, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FS 280 AFT INBOARD BRACKET AT LBL 9 AND THE AFT OUTBOARD BRACKET AT RBL 9 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE FS 280 AFT INBOARD BRACKET AT LBL 9 AND THE AFT OUTBOARD BRACKET AT RBL 9.  (M)
